1 doctor weighed in:

Can taking Synthroid (thyroxine) have side effects occasionally like tremors and sweating?

1 doctor weighed in
Dr. Robert Killian
General Practice

In brief: Too much Thyroid?

Hi taking too much thyroid medication can lead to all kinds of problems, including sweating and heart palpitations and rapid heart beat.
If you are experiencing these symptoms it is time for a visit to your physician and a blood test to measure your TSH levels at the very least.

In brief: Too much Thyroid?

Hi taking too much thyroid medication can lead to all kinds of problems, including sweating and heart palpitations and rapid heart beat.
If you are experiencing these symptoms it is time for a visit to your physician and a blood test to measure your TSH levels at the very least.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available